| Model Number |
N/A |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/31/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a hip arthroplasty, the trial head became jammed on the stem.The head was eventually removed after 10 minutes, and surgery was completed normally.Due diligence is in progress for this complaint; to date no additional information or product has been received.
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: femoral head provisional 12/14 neck taper -3.5 mm neck length 32 mm diameter lot#64777899 item#00789503201.Report source: foreign - japan.Investigation of this incident is currently ongoing.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.D-10 biolox delta head 12/14 32x0 item#00-8775-032-02 lot#3103894; continuum tm shell multi 50 hh item#00-8757-050-02 lot#65509208; vit e liner elevated hh 32 item#00-8852-009-32 lot#65254121; trilogy bone scr 6.5x15 item#00-6250-065-15 lot#j7093419; trilogy bone scr 6.5x30 item#00-6250-065-30 lot#j7067957; trilogy bone scr 6.5x40 item#00-6250-065-40 lot#j7149852; trilogy bone scr 6.5x40 item#00-6250-065-40 lot#j7149852.Product remains implanted: no device evaluation could be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing.Device is used for treatment.Medical records were not provided.With the available information, a definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.